Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking AKT4 for bone TB. Have fever, loss of bowel movement and urine. Reaction of medicine?

Hi Doc, My father has bone TB near the neck C4/C5. Age 73. He takes the AKT4 medicine, for past 2 weeks. ECR level was 130. He gets fever occassionally and loss body functions (bowel and urine control) . Is this because of the reaction of medicine?.when he feel better should he do some walking exercise?, or just take rest.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

His loss of bladder, bowel control may be because of spinal cord involvement from Bone TB or just due to extreme weakness due to the age and disease.
But cord involvement is a serious affair and an MRI must have been already done to look for it?
Age and bone TB is a grave combination and needs careful medical attention.
You may re-consult your doctor. Keep a watch on conscious level, jaundice which can occur due to treatment or disease both.
Treatment takes weeks to take effect.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries. May I request you to rate your experience here before you close.
Thank you and Good luck!
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor